Home General Nope. Just nope.
Report Post

Nope. Just nope.

by DOA

Rispredone, olanzapine, brexpipazole.

Antipsychotic, antipsychotic, antipsychotic.

Im going to go psychotic if i keep seeing that word. How is one suppose to “get better” when they have to live with that hanging over their heads. I cant anymore. I dont want to.

Ill save them. Either sooner or later one will work or ill get fed up and take everything i have. (Doctors dont think this through do they?)

6 comments
0

Related posts

6 comments

Rainwatch 3/14/2020 - 9:52 am

Get off that Olanzipine immediately. I was on it, it did nothing but make me feel like shit, real lethargic and so forth. Then I did my homework, apparently Olanzipine causes a lovely little condition called tardive dyskinesia in 20 percent of users. A hero of mine Brian Wilson of the beachboys has it as a result of antipsychotic use in the 70’s. It’s involuntary twitching around the mouth and lips for life, no cure!

DOA 3/14/2020 - 10:25 am

I took it once before bed. The next morning I woke up feeling sick and with the worse headache ever. I’m feeling a lot better now and stopped using it immediately. I’m just waiting for my doc office to open Monday so I can call him. Thanks for the concern rainwatch 🙂

Rainwatch 3/14/2020 - 10:42 am

No problem, I have time for you cause you had time for my favourite as I have already explained!

DOA 3/14/2020 - 10:56 am

Damn it! Still recognized. Why do I even bother changing my name? Lol

Rainwatch 3/14/2020 - 10:58 am

Lmfao!

DOA 3/14/2020 - 1:19 pm

Rereading the messages it was the third medication that made me sick. The olanzapine just made me sleep for 15-20hrs. I immediately went off that one too.

Leave a Comment